# SDR AALA200800977

- Difficulty date: April 15, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 23 TO 26 INOPERATIVE.  SECURED LOOSE WIRE FOR EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 23 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
